Found: 3 resources


Narrow your search

Resource type

article (3)


Language

English (2)

Arabic (1)


Year
From To Submit

2015 (1)

2013 (1)

2012 (1)

Listing 1 - 3 of 3
Sort by

Generalized Chebyshev Algorithm for Solving Calculus of

journal of the college of basic education, 2012, Volume 18, Issue 75 / ملحق, Pages 203-210

An Efficient Algorithm for Solving Variational Problems Using Hermite Polynomials

Al-Rafidain University College For Sciences, 2015, Volume , Issue 35, Pages 311-328

Listing 1 - 3 of 3
Sort by